Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for muscle weakness in legs and arms while having vitamin deficiency

Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5222 Questions

default
Posted on Mon, 6 Jun 2016 in Weight & Lifestyle
Question: Hi, I a veg and have a vitamin d3 and vitamin b12 deficiency which was diagnosed by blood test. Vitamin D3 is 5.68 and Vitamin B12 is 168.

Symptoms:Light headedness, Fatigue, Muscle weakness in legs and arms, little pain at few spots on legs.

For B12 deficiency-I have been prescribed 5 rejunuron injections in 2.5 weeks(2 injections in a week) and nuerobin forte tablets post 2.5 weeks for total 3 months.

For D3 deficiency-I have been prescribed a d3 injection, shelcal hd daily for 3 months and tayo 60k once a week for 12 months.

Its been a day post prescription by doctor and i have taken 1rejunuron injection and 1 d3 injection (along with other prescribed medicines).

-Light headedness has been treated but muscle fatigue is still there. I want to know due to which deficiency i have muscle weakness and fatigue and by when should it go away completely.

doctor
Answered by Dr. Nishad BN 1 hour later
Brief Answer:
Vitamin D deficiency gives muscle fatigue.

Detailed Answer:
Hi

Thank you for asking HCM.

I have gone through your query. Vitamin D as well as vitamin b12 gives weakness for muscles. But Vitamin d is the main cause for that. B12 will starts to effect within 24 hours. Effects of D3 you will see after 1 week. So your muscle fatigue most likely wear off after 1 week of therapy.

If you take milk products then you can use cheese , paneer etc. Taking whey protein powder is also good. Doing cardio training is also good to gain muscle strength.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 4 hours later
Thankyou for your reply.
I take aloe vera juice daily, can i continue to take it along with medications mentioned by me in my previous query.

doctor
Answered by Dr. Nishad BN 2 hours later
Brief Answer:
Better to take aloe vera juice weekly once.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

Better not to take aloe vera juice daily. Take it weekly once. It can cause electrolyte imbalance if taken daily. It might interfere with the absorption of these vitamins also. Also take on the day you were not taking vitamin D.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 2 days later
Hi Doctor,

Post taking 2 vitamin b12 injections (rejunuron 500 mcg), nuerobin forte - once a day, shelcal 500 - once a day and 1 tayo 60k.I am feeling a little better but the moment i exert my self a little is start feeling tired and exausted.

Can i take revital along with other medications since it used to help me pass my days better in office without exertion. Also is the exertion due to vit d3 deficiency?

By Revital i mean Revital H(Multivitamin).
doctor
Answered by Dr. Nishad BN 4 hours later
Brief Answer:
You can take Revital H

Detailed Answer:
Welcome again.

Thank you for your follow up query.

You can take Revital H along with these medications. It has multivitamins, minerals and ginseng. This can increase your endurance. Your exhaustion can be due to vitamin d deficiency. Gradually it will go as you are taking supplements. Taking whey protein powder in small amounts is also good.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Vitamin d3

doctor1 MD

Vitamin D3 level is insufficient - 25.64* ng/ml. What medicines should be taken?

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

doctor1 MD

I am 68 years of age. I was feeling stiffness in my legs after a walk for about 2 kms. This was a recent development. Investigation of Vitamin D3...